There exists no ultimate solution to Skorokhod's problem
Séminaire de probabilités de Strasbourg, Tome 16 (1982), p. 392-399
@article{SPS_1982__16__392_0,
     author = {Meilijson, Isaac},
     title = {There exists no ultimate solution to Skorokhod's problem},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {16},
     year = {1982},
     pages = {392-399},
     zbl = {0476.60045},
     mrnumber = {658701},
     language = {en},
     url = {http://http://www.numdam.org/item/SPS_1982__16__392_0}
}
Meilijson, Isaac. There exists no ultimate solution to Skorokhod's problem. Séminaire de probabilités de Strasbourg, Tome 16 (1982) pp. 392-399. http://www.numdam.org/item/SPS_1982__16__392_0/

[1] Azema, J. and Yor, M. (i) Une solution simple au problème de Skorokhod. (ii) Le problème de Skorokhod: compléments a l'exposé précédent. Séminaire de Probabilités XIII, LN 721, Springer (1979). | Numdam | Numdam | MR 544782 | Zbl 0414.60056

[2] Chacon, R.V. and Walsh, J.B. One dimensional potential embedding. Séminaire de Probabilités X, LN 511, Springer (1976). | Numdam | MR 445598 | Zbl 0329.60041

[3] Dubins, L.E. On a theorem of Skorokhod. Ann.Math.Statist. 39, 2094-2097 (1968). | MR 234520 | Zbl 0185.45103

[4] Dubins, L.E. and Gilat, D. On the distribution of maxima of martingales. Proc. of the A.M.S. 68, No. 3, 337-338 (1978). | MR 494473 | Zbl 0351.60049

[5] Meilijson, I. and Nadas, A. On convex majorization with an application to the length of critical paths. J. Appl. Prob. 16, No. 3, 671-677 (1979). | MR 540805 | Zbl 0417.60025

[6] Meyer, P.A. Probabilités et Potentiel. Hermann (1966). | MR 205287 | Zbl 0138.10402

[7] Meyer, P.A. Le schéma de remplissage en temps continu. Séminaire de Probabilités VI, LN 258, Springer (1972). | Numdam | MR 402946 | Zbl 0231.60062

[8] Monroe, I. On embedding right continuous martingales in Brownian motion. Ann.Math.Statist. 43, No. 4, 1293-1311 (1972). | MR 343354 | Zbl 0267.60050

[9] Root, D.H. On the existence of certain stopping times on Brownian motion. Ann.Math.Statist. 40, 715-718 (1969). | MR 238394 | Zbl 0174.21902

[10] Rost, H. The stopping distributions of a Markov process. Inv. Math. 14, 1-16 (1971). | MR 346920 | Zbl 0225.60025

[11] Rost, H. Skorokhod stopping times of minimal variance. Séminaire de Probabilités X, LN 511, Springer (1976). | Numdam | MR 445600 | Zbl 0339.60042

[12] Skorokhod, A. Studies in the theory of random processes. Addison-Wesley, Reading (1965). | MR 185620 | Zbl 0146.37701